# SDR SWIA201229572

- Difficulty date: February 5, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 13,289 hours, 16,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT OVERWING EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6463)  RELAMPED EMERGENCY LIGHT.
